# SDR DALA2022012500519

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 6,246 hours, 2,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLAP TRACK FAIRING DENT. INSP AND FOUND RIGHT WING #3 FLAP TRACK FAIRING CRACKED (~2 5/16 " LONG) AND DELAMINATED (1" X 2 5/16 " = 2.3125 IN2) IN ZONE E. DAMAGE OUT OF LIMITS PER A220 ASRP 57-54-84. WIP 145099 ACCOMPLISHED SECTION 1: TIME-LIMITED REPAIR PER ER/A 596745-14 REV ORIGINAL. REPETITIVE INSPECTION DUE DAILY WITH TERMINATION ACTION DUE AT 50 HRS. C/W REP CK OF #3 FLAP TRACK FAIRING REF ERA 596745-14 REV ORIG SEC II. NO FURTHER DAMAGE NOTED. OK TO CONT ON QC MON. (LP# 7860150)
